It is currently Thu Aug 17, 2017 4:20 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Worried
PostPosted: Tue Nov 27, 2012 1:37 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 24, 2012 10:15 pm
Posts: 11
Location: Minnesota
I am still taking 2 mg every 4 to 6 hours, but not my vision is blurred and Im talking really slow like I'm drunk. My reaction time is really off. What is happening? The doctor wants to see me right away so I am going in 3 hours. But now I am worried what he is going to ssay. I certainly can't work like this. No withdrawl symptoms though.

_________________
"I never told you life was fair" - My Father

I usually do not run my notes through grammar and spelling checks... so in advance... please excuse my grammar and spelling errors!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 27, 2012 2:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
You should see your doc immediately. That may not have anything to do with suboxone at all.. Are you on any other meds?How long have you been on sub? How long have these symptoms been happening?


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 27, 2012 2:49 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 24, 2012 10:15 pm
Posts: 11
Location: Minnesota
No other meds except 1mg klonopin... for bed time although I havent taken that yet because I wanted to work into the meds to make sure I didn't have a reaction. Just the sub, havent even taken tylenol. The doctor wants to see me immediately so I will let you know! This is my third day taking sub and I have had these side effects the entire time, although it is getting worse now.

_________________
"I never told you life was fair" - My Father

I usually do not run my notes through grammar and spelling checks... so in advance... please excuse my grammar and spelling errors!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Nov 27, 2012 3:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Susanne wrote:
No other meds except 1mg klonopin... for bed time although I havent taken that yet because I wanted to work into the meds to make sure I didn't have a reaction. Just the sub, havent even taken tylenol. The doctor wants to see me immediately so I will let you know! This is my third day taking sub and I have had these side effects the entire time, although it is getting worse now.


Hmm.. could be too much. It's good to know that these sypmtoms directly coincide with how long you've been taking sub. That *probably* means it is not something worse, like blood clot, etc.. You might just need a dose adjustment. Good luck, stay calm and let us know what the doc says!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Nov 27, 2012 3:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Oh and def wait on the klonopin until you level out on suboxone. Klonopin is really disorientating the first few days. Even if you take it at bed time, the next day you'll be out of it.. but that eventually goes away.


Top
 Profile  
 
 Post subject: after dr visit
PostPosted: Wed Nov 28, 2012 1:22 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 24, 2012 10:15 pm
Posts: 11
Location: Minnesota
ok, he cut down my sub two 2mg three times a day unless my withdrawl start, although that is what I was already doing. He also gave me riddilin once I explained what I do in my job and my responsibilities... very heavy stuff. Then for the fibro pain he suggested trying Savella. He had a 2 week starter pack that I am going to try. If I can get rid of the pain and the rest of the side effects I think I will be golden. We will see. I did take the riddilin today and I could concentrate and I wasn't in a fog... so that was great especially at work. As for the Savella I just took my first dose, I will keep you updated. I checked and blue cross does pay for both. :D

_________________
"I never told you life was fair" - My Father

I usually do not run my notes through grammar and spelling checks... so in advance... please excuse my grammar and spelling errors!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group